MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.440 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED NONALTERABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.440 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED NONALTERABLE
Model Number SD800.440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, information was received from the surgeon that the peek implant had to be removed due to infection.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.This complaint involves three (3) devices.This is 1 of 3 for report (b)(4).
 
Event or Problem Description
On (b)(6) 2019: update: it was reported that there wasn't any planning and the peek psi is a synthes implant.Therefore materialise could not have had any impact on this infection.The original materialise number was mu18-sun-zet.The final implant was given to kls due to custom titanium implant that was not available.In addition, in addition, the patient had already had the implant removed in a hospital (hospital staff didn¿t know the name of the facility) in alaska and are not able to obtain and send the implant back for inspection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A review of the device history record.Device history lot part number sd800.440 lot number: h768032 date of manufacture: 10-26-2018 place of manufacture: brandywine plant.Part expiration date: n/a (non-sterile) device history batch null, device history review the device history record(s) showed that there were no non-conformances or issues during the manufacture of the product that would contribute to this complaint condition.H3, h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PSI SD800.440 PEEK IMPLANT
Common Device Name
PLATE,CRANIOPLASTY,PREFORMED NONALTERABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9199218
Report Number2939274-2019-61546
Device Sequence Number2639546
Product Code GXN
UDI-Device Identifier10887587065113
UDI-Public(01)10887587065113
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD800.440
Device Catalogue NumberSD800.440
Device Lot NumberH768032
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date11/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;